MathSciNet Relay Station
MathSciNet bibliographic data
MR1189655 65M15 (35K55 47D03 47N20)
Slodička, Marián Semigroup formulation of Rothe's method: application to parabolic problems. Comment. Math. Univ. Carolin. 33 (1992), no. 2, 245–260.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement